# SDR MALA050609

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Aircraft time: 16,499 hours, 16,750 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Migrated
- Location: Engine Yoke
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING REPAIRS ON THE NR 4 PYLON, NOTED ENGINE YOKE BUSHINGS HAVE MIGRATED OUT.
